# SDR HALA2015083100180

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 51,402 hours, 9,377 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0856LU6AI
- Part serial: 2040401
- Condition: Warning Message
- Location: First Officer'S
- Part time: 4,098 hours, 809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O PITOT EICAS CAUTION MESSAGE ILLUMINATED DURING CLIMBOUT. NO CIRCUIT BREAKERS WERE POPPED AND THE AIRCRAFT WAS OPERATING IN CLEAR AIR.// REMOVED AND REPLACED F/O UPPER PITOT TUBE PER AMM 34-11-01.  OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. OK FOR SVC. LEAK CHECKS GOOD.
